Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/21604

Title: On one class of holonomy groups in pseudo-Riemannian geometry
Authors: Bolsinov, Alexey V.
Tsonev, Dragomir
Issue Date: 2014
Publisher: arXiv.org
Citation: BOLSINOV, A.V. and TSONEV, D., 2014. On one class of holonomy groups in pseudo-Riemannian geometry.arXiv:1107.2361v2 [math.DG]
Abstract: We describe a new class of holonomy groups on pseudo-Riemannian manifolds. Namely, we prove the following theorem. Let g be a nondegenerate bilinear form on a vector space V, and L:V -> V a g-symmetric operator. Then the identity component of the centraliser of L in SO(g) is a holonomy group for a suitable Levi-Civita connection.
Description: This pre-print was submitted to arXiv on 31st January 2014. The paper was later revised and published as a journal article, the details are: BOLSINOV, A.V. and TSONEV, D., 2014. On a new class of holonomy groups in pseudo-Riemannian geometry. Journal of Differential Geometry, 97 (3), pp.377-394
Version: Submitted for publication
URI: https://dspace.lboro.ac.uk/2134/21604
Publisher Link: http://arxiv.org/abs/1107.2361
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
1107.2361v2.pdf237.15 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.